MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.The clearsign amplifier was selected for use during the pulmonary vein isolation procedure.It was reported that they had recurrent loss of connection between the amplifier and the labsystem computer.That happened during the procedure as well, and at some point, the physician decided to stop the procedure and repeat it once the connection was fixed, however, the connection issue was unable to be fixed and procedure got cancelled due to this event.The patient had been sedated at the time of cancellation.No patient complication was reported.Device will not be returned as onsite work repair was ordered.
 
Additional Manufacturer Narrative
The device was not returned for analysis but review of work orders revealed.Since everything works when the pc is connected directly to the amplifier, it depends on the house's network connection.The cause traced to infrastructure cause code was selected based on work performed and customer troubleshooting.Complaint is not product related, but is hospital issue.
 
Event or Problem Description
The clearsign amplifier was selected for use during the pulmonary vein isolation procedure.It was reported that they had recurrent loss of connection between the amplifier and the labsystem computer.That happened during the procedure as well, and at some point, the physician decided to stop the procedure and repeat it once the connection was fixed.The patient had been sedated at the time of cancellation.No patient complication was reported.Device will not be returned as onsite work repair was ordered.

Brand Name
LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19850817
Report Number2124215-2024-46561
Device Sequence Number6409599
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public08714729884897
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1E872751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date09/12/2024
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown